# SDR CHIA2018111953656

- Difficulty date: November 15, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 18,370 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP CHECK IT WAS NOTED THAT THE L/H SIDE CANTED DECK WL +119 LH CAP REPAIR STA 533 WAS CRACKED.  REPAIRED.
